MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's main keypad assembly and user interface pcb assembly.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device's buttons are not functioning.As a result, defibrillation therapy may be unavailable, if needed.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Physio-control determined that due to the device's age, no parts are available to complete the repair.Physio returned the device to the customer unrepaired and informed them to remove the device from service.The cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key10801914
Report Number0003015876-2020-01666
Device Sequence Number3680785
Product Code MKJ
UDI-Device Identifier00883873912805
UDI-Public00883873912805
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1